# SDR PNSA011202

- Difficulty date: December 18, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 22,664 hours, 15,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN UP POSITION ON DEPARTURE FROM UNK.  MAINTENANCE CONTACTED BY RADIO AND AUTHORIZED FLIGHT TO CONTINUE TO ANC WITH GEAR DOWN.  MAINTENANCE CLEANED AND LUBED LANDING GEAR AND OP CHECK OK.
